# SDR ASAA2022040837936

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,762 hours, 15,432 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN AND AT GATE FMC INTERMITTENTLY BLANKS ON MCDU MENU VTK APPEARS ON CA'S AND WHEN FMC BLANKS. GROUNDED - YES. VERIFIED FAULT CYCLED C/B FOR FMC COMPUTER #1 NO HELP CYCLED A/C PWR L/H FMC STOPPED CYCLING ON AND OFF. ACCOMP FMC SYSTEM OPS TEST BOTH FMCS. BOTH PASS TEST. REF B737-800 AMM 34-61-00-710-801.
